# SDR MASA200700033

- Difficulty date: January 16, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 26,051 hours, 27,829 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 7376 GSO - CREW REPORTED TOILET SMOKE WARNING MESSAGE AND FA REPORTED SMOKE IN THE LAV.  CONTRACT MX INSPECTED THE LAV COMPONENTS AND FOUND NO SIGN OF FIRE OR OVERHEATING.  CONTRACT MX WITH THE CREW PERFORMED POWER ENGINE RUNS WITH THE PACKS ON AND COULD NOT GET ANYMORE SMOKE IN THE LAV.
